# SDR C77A20180424001

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 27,064 hours, 15,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 17065669003
- Condition: Corroded
- Location: Door Frame
- Part time: 27,064 hours, 15,824 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.CORROSION HAS BEEN FOUND ON THE AFT CARGO DOORWAY,  FWD FITTING, CENTER FITTING, AND AFT FITTING.   REPLACED THE FITTING IAW DRAWINGS,  SRM 51 PROCEDURES, AND EO E17X-5300-007   MAJOR REPAIR.
